Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 5185784, 11 pages
http://dx.doi.org/10.1155/2016/5185784
Research Article

Robust Stability, Stabilization, and Control of a Class of Nonlinear Discrete Time Stochastic Systems

1College of Information and Control Engineering, China University of Petroleum (East China), Qingdao, Shandong 266510, China
2College of Electrical Engineering and Automation, Shandong University of Science and Technology, Qingdao, Shandong 266590, China

Received 14 November 2015; Revised 20 March 2016; Accepted 31 March 2016

Academic Editor: Mingcong Deng

Copyright © 2016 Tianliang Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tianliang Zhang, Yu-Hong Wang, Xiushan Jiang, and Weihai Zhang, “Robust Stability, Stabilization, and Control of a Class of Nonlinear Discrete Time Stochastic Systems,” Mathematical Problems in Engineering, vol. 2016, Article ID 5185784, 11 pages, 2016. https://doi.org/10.1155/2016/5185784.